# SDR 95ZZZW517

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 'A' FRAME UPPER BOLT LEFT STABILIZER SCRAPED DUE TO CORROSION.  REMOVED AND REPLACED BOLT AS REQ'D IAW MM.
